# SDR FDEA201904170827

- Difficulty date: April 17, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP OUTBOARD AFT HINGE ( FLAP SIDE) PIVOT INBOARD HOLE BORE CORROSION CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE ( FLAP SIDE) PIVOT INBOARD HOLE BORE (G AND F HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03 AND EA #: 1-5750-132236C P5 STEP 2A AND STEP 2B. TITLE: WINGS- FLIGHT SURFACES- LT WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57506228 FOR WORK DETAILS.
